MathSciNet Relay Station
MathSciNet bibliographic data
MR2773098 11B65 (05A30 33D15)
Warnaar, S. Ole; Zudilin, W. A $q$-rious positivity. Aequationes Math. 81 (2011), no. 1-2, 177–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement